MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 Navarre Universal Drain; Chronic Catheters

C.R. BARD, INC. (BASD) -3006260740 Navarre Universal Drain; Chronic Catheters
Catalog Number NNU8PT
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
On j(b)(6) 2026, the patient underwent a percutaneous drainage catheter placement procedure using a navarre universal drainage catheter.Post procedure, it was observed that the drainage was significantly slower than expected, with the device used in the peritoneum and gravity flow utilized for drainage.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records was performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a percutaneous drainage catheter placement procedure using a navarre universal drainage catheter.Post the procedure on (b)(6) 2026, it was observed that drainage through the catheter was significantly slower than expected.The catheter was positioned within the peritoneal cavity, and drainage was being performed by gravity flow.The patient was stable and no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one 8fr navarre drainage catheter was returned for evaluation.Visual and functional evaluations were performed on the returned device.The complaint sample was noted to have residue throughout.The catheter appeared to be pigtailed at the distal end.An in-house syringe with dye water was attached to the catheter hub.No defects were noted on the catheter hub with attached syringe.Upon an infusion test, no leaks were observed on the catheter hub; water was observed exiting the distal end of the catheter.The flow of the infusion test appeared to be normal as no resistance was felt.Therefore, the investigation is inconclusive for the restricted flow rate as the sample evaluation results indicating normal flow under laboratory conditions may not be representative of the condition of the device during use.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, e1, g3, h6 (method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Navarre Universal Drain
Common Device Name
Chronic Catheters
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. Bard, Inc. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key25618614
Report Number3006260740-2026-04458
Device Sequence Number21365989
Product Code GBX
UDI-Device Identifier00801741037016
UDI-Public(01)00801741037016(11)260202(17)290128(10)GFKZ0582
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K951475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNNU8PT
Device Lot NumberGFKZ0582
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/25/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown